A1 Journal article – refereed

A MODIFICATION OF THE ZINOVIEV LOWER BOUND FOR CONSTANT WEIGHT CODES




List of Authors: HONKALA I, HAMALAINEN H, KAIKKONEN M

Publisher: ELSEVIER SCIENCE BV

Publication year: 1985

Journal: Discrete Applied Mathematics

Journal name in source: DISCRETE APPLIED MATHEMATICS

Journal acronym: DISCRETE APPL MATH

Volume number: 11

Issue number: 3

Number of pages: 4

ISSN: 0166-218X

DOI: http://dx.doi.org/10.1016/0166-218X(85)90081-2




Research Areas


Last updated on 2021-24-06 at 10:59